I have only taken Celexa two days make and only 5mg... the first night went fine and I could sleep a little nauseous during the day that was it. Now the second day I felt nauseous all day couldn't really eat, irritable, felt like my throat had a lump in it, woke up after only an hour of sleep feeling so weird dizzy sick to my stomach tingly etc... does anyone have any advice? I feel like I can't do this
Hi, Kaylee! What you're describing are fairly typical side effects when starting an antidepressant ~ although you're getting hit with a bunch ! The good news is that these effects usually subside over a period of several days to a week or so but getting better every day.
Try soda crackers and ginger ale, or you can use Pepto -Bismol for the nausea. Dramamine will stop the nausea. dizziness, and help you sleep.
How did it go today?
Best wishes, Wildcat
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2012 • 2 answers
Posted 19 Mar 2012 • 4 answers
Help, this is my first time taking antidepressants. I was prescribed 20mg of Celexa every day. This?
Posted 7 May 2012 • 7 answers
Posted 22 Nov 2013 • 2 answers
Posted 13 Jan 2016 • 3 answers